Compare to Allegra Allergy active ingredient. Fexofenadine Hydrochloride Tablets, 180 mg relieves both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. One dose of Fexofenadine Hydrochloride Tablets, 180 mg works for up to 24 hours to relieve symptoms caused by allergens. The active ingredient is Fexofenadine Hydrochloride 180 mg, an antihistamine. This product is a non-drowsy allergy medicine for temporary relief of runny nose; sneezing; itchy, watery e